# SDR DALA2018041702556

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 55,852 hours, 19,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE EMERGENCY LIGHT RED LENS MISSING FROM AFT POSITION BY AFT RIGHT LAVATORY DOOR.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT ASSY IAW CMM 25-45-51, ITEM 915. OP'S CHECKED OK.
